Analyse mathématique/Probabilités
Sur le caractère borné de la cellule de Crofton des mosaïques de géodésiques dans le plan hyperbolique
[Boundedness of Crofton's cell for the homogeneous Poisson process of geodesics in the hyperbolic plane]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 477-481.

Denote by C0(λ) the Crofton cell of an homogeneous Poisson process of geodesics in the hyperbolic plane with intensity λ>0. In this Note, we derive from covering properties of the circle by random arcs, that the Crofton cell C0(λ) is almost-surely bounded if and only if λ12. Moreover, some results due to Stevens, Siegel and Holst, which have been already used by Calka in the Euclidean case, allow us to estimate the law of the radius of the smallest disc centered at origin containing C0(λ).

Soit C0(λ) la cellule de Crofton associée à un processus poissonnien stationnaire de géodésiques du plan hyperbolique d'intensité λ. En étudiant le caractère borné de la cellule de Crofton sous la forme d'un problème de recouvrement du cercle par des arcs aléatoires, nous trouvons que la condition nécessaire et suffisante pour que C0(λ) soit bornée presque-sûrement est que λ12. Nous obtenons de plus d'après des résultats dûs à Stevens, Siegel et Holst et déjà utilisés par Calka dans la cas euclidien, la loi du plus petit rayon du disque centré en 0 et contenant C0(λ) (pour λ>12).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.018
Porret-Blanc, Sylvain 1

1 Unité de mathématiques pures et appliquées, École normale supérieure de Lyon, CNRS UMR 5669, 46, allée d'Italie, 69364 Lyon cedex 07, France
@article{CRMATH_2007__344_8_477_0,
     author = {Porret-Blanc, Sylvain},
     title = {Sur le caract\`ere born\'e de la cellule de {Crofton} des mosa{\"\i}ques de g\'eod\'esiques dans le plan hyperbolique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {477--481},
     publisher = {Elsevier},
     volume = {344},
     number = {8},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.018/}
}
TY  - JOUR
AU  - Porret-Blanc, Sylvain
TI  - Sur le caractère borné de la cellule de Crofton des mosaïques de géodésiques dans le plan hyperbolique
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 477
EP  - 481
VL  - 344
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.018/
DO  - 10.1016/j.crma.2007.02.018
LA  - fr
ID  - CRMATH_2007__344_8_477_0
ER  - 
%0 Journal Article
%A Porret-Blanc, Sylvain
%T Sur le caractère borné de la cellule de Crofton des mosaïques de géodésiques dans le plan hyperbolique
%J Comptes Rendus. Mathématique
%D 2007
%P 477-481
%V 344
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.018/
%R 10.1016/j.crma.2007.02.018
%G fr
%F CRMATH_2007__344_8_477_0
Porret-Blanc, Sylvain. Sur le caractère borné de la cellule de Crofton des mosaïques de géodésiques dans le plan hyperbolique. Comptes Rendus. Mathématique, Volume 344 (2007) no. 8, pp. 477-481. doi : 10.1016/j.crma.2007.02.018. http://www.numdam.org/articles/10.1016/j.crma.2007.02.018/

[1] Calka, P. The distributions of the smallest disks containing the Poisson–Voronoi typical cell and the Crofton cell in the plane, Adv. Appl. Probab., Volume 34 (2002), pp. 702-717

[2] Goldman, A. Le spectre de certaines mosaïques poissoniennes du plan et l'enveloppe convexe du pont brownien, Probab. Theory Related Fields, Volume 105 (1996), pp. 57-83

[3] Huffer, F.W.; Shepp, L.A. On the probability of covering the circle by random arcs, J. Appl. Probab., Volume 24 (1987), pp. 422-429

[4] Kahane, J.P. Recouvrements aléatoires et théorie du potentiel, Colloq. Math., Volume 60/61 (1990), pp. 387-411

[5] Miles, R.E. Random polygons determined by random lines in a plane, Proc. Natl. Acad. Sci. USA, Volume 52 (1964), pp. 901-907

[6] Miles, R.E. Random polygons determined by random lines in a plane. II, Proc. Natl. Acad. Sci. USA, Volume 52 (1964), pp. 1157-1160

[7] Miles, R.E. The various aggregates of random polygons determined by random lines in a plane, Adv. in Math., Volume 10 (1973), pp. 256-290

[8] Paroux, K. Quelques théorèmes centraux limites pour les processus Poissoniens de droites dans le plan, Adv. Appl. Probab., Volume 30 (1998), pp. 640-656

[9] Santaló, L.A. Average values for polygons formed by random lines in the hyperbolic plane, Univ. Nac. Tucumán Rev. Ser. A, Volume 16 (1966), pp. 29-43

[10] Santaló, L.A.; Yañez, I. Averages for polygons formed by random lines in Euclidean and hyperbolic planes, J. Appl. Probab., Volume 9 (1972), pp. 140-157

[11] Shepp, L.A. Covering the circle with random arcs, Israel J. Math., Volume 11 (1972), pp. 328-345

[12] Shepp, L.A. Covering the line with random intervals, Z. Wahrsch. Verw. Gebiete, Volume 23 (1972), pp. 163-170

[13] Siegel, A.F.; Holst, L. Covering the circle with random arcs of random sizes, J. Appl. Probab., Volume 19 (1982), pp. 373-381

[14] Stevens, W.L. Solution to a geometrical problem in probability, Ann. Eugenics, Volume 9 (1939), pp. 315-320

Cited by Sources: